Monday, April 14 to Friday, April18 I had my period. I took PlanB on April 27. I had light brown blood on Friday, May 2. I started having heavy red blood on Saturday, May 3 and Sunday, May 4. I was supposed to ovulate on May 2, according to my cycle. Instead, I've been bleeding and cramping since Friday. My next period wasn't supposed to happen until Monday, May 19. I am always regular with moderate to light bleeding. This bleeding is very heavy and making me weak. I have NEVER had two periods in one month. I've had my period for 15 years now. This is my first time ever taking PlanB and my last.
The package and the website say nothing about bleeding heavily. It says:
"Some women may have changes in their period, such as a period that is heavier or lighter or a period that is early or late".
"Side effects may include menstrual changes, nausea, lower stomach (abdominal) pain, tiredness, headache, dizziness, breast pain, and vomiting".
When I think of an early period, I sure as hell don't think 3 weeks early! I think days early. This "medication" is very misleading and they need to change what the side effects are.
So, my question is this:
Is this normal? Should I be worried? This is a lot of blood to loose in 2 weeks time.